# SDR MALA000315

- Difficulty date: May 7, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Leading Edge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB 3 & 4 CRACKED ON ENDS LEADING EDGE PNL 511 BL.  REMOVED DAMAGE, FABRICATED REPAIR DOUBLERS IAW SRM 57-10-30. LOCATED AND DRILLED ROW HOLES IAW 57-10-30.  NDT PER FFUNDT006, NO CRACKS NOTED.  INSTALLED DOUBLERS ON LEADING EDGE IAW SRM 57-10-30.
